Title
Acute generalized exanthematous pustulosis after pemetrexed, and recurrence after re-introduction Acute generalized exanthematous pustulosis after pemetrexed, and recurrence after re-introduction
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Oxford ,
Subject
Human medicine
Source (journal)
Clinical and experimental dermatology. - Oxford
Volume/pages
34(2009) :3 , p. 337-339
ISSN
0307-6938
ISI
000264163000012
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous reaction, which in most cases, is related to medication. Pemetrexed is an antifolate drug, approved for treatment of metastatic non-small-cell lung cancer (NSCLC) and malignant pleural mesothelioma (MPM). We present a case of AGEP caused by pemetrexed, and a recurrence of this eruption after re-introduction of pemetrexed despite use of corticosteroids.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000264163000012&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000264163000012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000264163000012&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle